Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Typical neuralgia. Side effects after taking medication. Suggestion?

sir, I,SATYANARAYANA SUFFERING WITH A TYPICAL NEURALGIA ( all teeths pulling and pain throughout the day , it is increasing day by day, i am suffering since one year , i am using homepathy medicine but i did not get any relief, recently i used tregator by doctors advice, but by using the drug some side effects occurred. can you give suggestion for the problem
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear it seems you are suffering from trigeminal neuralgia.Tegretol is the only treatment used with maximum effects to reliaf pain.Anyway you should consult your neurologist because if you are experiencing side effects it has to be stopped immediately and start using something else.If symptoms persist you have to think about surgery to permantly resolve the problem.It is a decision which is made after brain MRI.Dont hesitate to contact for further information wish you all the best
Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor